Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Leontief Dynamic Inverse

David Kendrick
The Quarterly Journal of Economics
Vol. 86, No. 4 (Nov., 1972), pp. 693-696
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1882054
Page Count: 4
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
On the Leontief Dynamic Inverse
Preview not available

Abstract

I. Introduction, 693.--2. The Leontief procedure, 693.--3. A forward integration procedure, 695.

Page Thumbnails

  • Thumbnail: Page 
693
    693
  • Thumbnail: Page 
694
    694
  • Thumbnail: Page 
695
    695
  • Thumbnail: Page 
696
    696